# SDR UIEA2017121402405

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,454 hours, 22,167 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Inoperative
- Location: Rt Eec
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EEC GRD TEST SWITCH INOP.( REMOVED AND REPLACED R/H EEC IAW AMM 73-21-15 OPS NORMAL  )
